# SDR ZW0A0106101

- Difficulty date: July 29, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N9406W
- Make and model: Doug DC-9-83
- Aircraft serial: 53126
- Aircraft time: 24,745 hours, 11,901 cycles
- Engine: Pwa JT8D217A
- Engine time: 44,908 hours, 23,427 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT NUMBER 2 ENGINE FAILED. CAUSE-UNKNOWN. CHANGED NUMBER 2 ENGINE. LAST CHECK C 012201 JFK   ---OPEN---
